# SDR AU981327

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Sctaiv PIONEERSER3
- System (JASC): 2710 · Aileron Control System
- Part: Rod
- Part number: SAB34599
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT AILERON PUSH/PULL ROD FROM THE OUTBOARD WING BELLCRANK TO THE AILERON SEVERELY CORRODED AND STRESS CRACKED.
